Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4175
Title: Explicit Parallelizations on Products of Spheres and Calabi-Eckmann Structures
Authors: Parton, Maurizio
Keywords: Parallelizationproduct of spheresCalabi-Eckmann
Issue Date: 2003
Publisher: Università degli Studi di Trieste. Dipartimento di Matematica e Informatica
Source: Maurizio Parton, "Explicit parallelizations on products of spheres and Calabi-Eckmann structures", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 35 (2003), pp. 61-67.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
35 (2003)
Abstract: 
A classical theorem of Kervaire states that products of
spheres are parallelizable if and only if at least one of the factors has odd dimension. We give explicit parallelizations. We
show that the Calabi-Eckmann Hermitian structures on products
of two odd-dimensional spheres are invariant with respect to these
parallelizations.
Type: Article
URI: http://hdl.handle.net/10077/4175
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.35 (2003)

Files in This Item:
File Description SizeFormat
PartonRendMat35.pdf90.48 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

824
checked on Jul 6, 2022

Download(s) 50

440
checked on Jul 6, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.